# SDR QMLA2014092514119

- Difficulty date: September 25, 2014
- Submitted: October 7, 2014
- Operation: Air carrier
- Make and model: Agusta A119
- Aircraft serial: 14821
- Aircraft time: 210 hours, 559 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 10903247107
- Condition: Cracked
- Location: Zone 800
- Part time: 210 hours, 559 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT SLIDING DOOR FRAME WHERE DOOR LATCHES TO AIRFRAME IS CRACKED & NOT SUPPORTING LATCHING STRUCTURE.  THREADED INSERT LOOSE IN SECTION OF CRACKED AREA.  UPON FURTHER DISASSEMBLY THE DOOR FRAME WAS FOUND TO HAVE MORE DAMAGE IN THE UNDERLYING LAYERS OF SHEET METAL.  CRACKING WAS SPECIFICALLY ON PN 109-0326-47-108 & 109-0326-47-107 WHICH MAKE UP SUPPORT AREA FOR THE CAST LATCH PLATE PN 109-0361-66-101.  SHIM PN 109-361-29-103 WAS FOUND MISSING UNSURE IF IT WAS NEEDED, BUT POSSIBLY WAS WHICH LEAD TO SLAMMING THE DOOR.
